MathSciNet Relay Station
MathSciNet bibliographic data
MR2233359 39A11
Saleh, M.; Aloqeili, M. On the difference equation $y\sb {n+1}=A+\frac{y\sb n}{y\sb {n-k}}$ with $A<0$. Appl. Math. Comput. 176 (2006), no. 1, 359–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement